# SDR ASAA2016032216344

- Difficulty date: March 22, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 45,793 hours, 17,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7501164
- Condition: Corroded
- Location: Bs 500h-500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, LT FLOOR SUPPORT CHANNEL SECTION APPROXIMATELY BS 500H+10 TO 500L IS CORRODED.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2, ORIGINAL MATERIAL THICKNESS IS 0.040", MINIMUM REMAINING THICKNESS IS 0.035", REPLACEMENT OF ZEE CHANNEL SECTION APPROXIMATELY BS 500H+10 TO 500L ACCOMPLISHED ON CARD G66452, IAW SRM 53-00-53-2R-5.
